# SDR CA000519007

- Difficulty date: April 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 9,583 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuse To Tailboom
- Part time: 9,601 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE FUSELAGE TO TAILBOOM ATTACHMENT FLANGE.  CRACK LOCATED (LOOKING FORWARD) AT 2:30 POSITION ON RIGHT SIDE.  CRACK LENGTH WAS APROXIMATELY 3.5 CM LONG AND ABOUT 2 MM FROM EDGE.  THE TORQUE ON FUS/TAILBOOM ATTACH BOLTS WERE UNKNOWN AT THE TIME OF TAILBOOM REMOVAL (RE: CF-93-12R1).
